Alert archive / Kansas / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 137, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 24, 2002, 1:56 AM MDT for Sherman County, Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2002, 1:56 AM MDT (07:56 UTC)
- Expired
- Aug 24, 2002, 3:00 AM MDT
- In force
- 64 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
County Sherman County, KS
The radar
The Goodland radar (KGLD), 11 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 7.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 3250 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
439 WUUS53 KGLD 240756 SVRGLD KSC181-240900- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 156 AM MDT SAT AUG 24 2002 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHERMAN COUNTY IN NORTHWEST KANSAS * UNTIL 300 AM MDT * AT 156 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 13 MILES SOUTH OF RULETON...OR ABOUT 18 MILES SOUTHWEST OF GOODLAND...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RULETON AT 215 AM MDT GOODLAND AT 235 AM MDT EDSON AT 255 AM MDT HAIL UP TO ONE INCH IN DIAMETER AND STRONG AND DAMAGING WINDS OF 60 MPH OR MORE CAN BE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN OBSERVED OR DETECTED BY RADAR. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3934 10203 3913 10203 3921 10142 3952 10148 RJC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 1:42 AM MDT, 14 minutes earlier.
Area forecast discussion, Aug 24, 1:42 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 142 AM MDT SAT AUG 24 2002 NUMEROUS SEVERE WEATHER REPORTS OCCURRED LAST NIGHT AS SHORT WAVE INTERACTED WITH UNSTABLE AIR MASS. SEVERE WEATHER CONTINUES NOW WITH A CLUSTER OF STORMS CURRENTLY MOVING ACROSS EASTERN COLORADO. THE AIR MASS WILL AGAIN BE UNSTABLE LATER TODAY...THOUGH MID LEVEL DYNAMICS WILL NOT BE AS PRONOUNCED. HOWEVER...MODELS INDICATE THAT ENOUGH LIFT WILL BE PRODUCED BY UPPER LEVEL JET...MAINLY THIS AFTERNOON AND TONIGHT. SO...WILL KEEP POPS ON THE HIGH SIDE. WEAK SUBSIDENCE WILL INHIBIT CONVECTION SUNDAY. HAD SOME DECENT RAINS LAST NIGHT...AND NORMALLY WOULD BE CONCERNED ABOUT FLOODING POSSIBILITY LATER TODAY. HOWEVER...WITH DROUGHT CONDITIONS IN PLACE...MUCH NEEDED RAIN IS RAPIDLY ABSORBED BY SOIL. TEMPERATURES WILL BE A CHALLENGE. NUMERICAL GUIDANCE COOLS AIR MASS CONSIDERABLY DUE UPSLOPE FLOW...THOUGH LOW LEVEL THICKNESSES DO NOT CHANGE MUCH. HOWEVER...LOW LEVEL MOISTURE WILL INCREASE DUE TO RAIN LAST NIGHT. THERE MAY BE SOME LOW CLOUDS THAT FORM EARLY THIS MORNING...AND THIS WILL HELP TO KEEP TEMPERATURES COOL. STILL... BELIEVE THERE WILL BE ENOUGH SUNSHINE TO RAISE NUMERICAL VALUES. NO CHANGE TO EXTENDED PORTION OF FORECAST. .GLD...NONE. MENTZER
In the hours before
Local storm report, Aug 23, 11:37 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1137 PM MDT FRI AUG 23 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM 5 W GOODLAND KS WIND DAMAGE
08/23/02 SHERMAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
TRACTOR TRAILER PICKED
UP AND BLOWN OFF I-70.
0501 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0504 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0506 PM GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0515 PM 8 W WINONA KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY COOPERATIVE
OBSERVER.
0525 PM WINONA KS .88 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0544 PM 5 E WALLACE KS .88 INCH HAIL
08/23/02 WALLACE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0610 PM 17 S ECKLEY CO .75 INCH HAIL
08/23/02 YUMA REPORTED BY PUBLIC.
0620 PM 17 NW GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 17 NW GOODLAND KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN
0620 PM 3 SW FLAGLER CO 75 MPH TSTM GUST
08/23/02 KIT CARSON REPORTED BY STORM
SPOTTER.
0629 PM RUSSELL SPGS KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0636 PM 7 S IDALIA CO .75 INCH HAIL
08/23/02 YUMA
0654 PM 11 N BETHUNE CO WIND DAMAGE
08/23/02 KIT CARSON CENTER-PIVOT IRRIGATION
SYSTEM OVERTURNED BY
HIGH WINDS AND LARGE
TREE LIMBS DOWNED
0705 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0705 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0712 PM 7 N RULETON KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0720 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0730 PM 7 SSE GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0730 PM 17 N BURLINGTON CO FLOOD
08/23/02 KIT CARSON 3.50 INCHES OF RAIN
FELL WITHIN 30 MINUTES
RESULTED IN WASHED OUT
ROADS. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0830 PM GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0912 PM 5 S MINGO KS .88 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0920 PM 5 S MINGO KS 60 MPH TSTM GUST
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0925 PM COLBY KS .75 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Aug 23, 11:53 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1153 PM MDT FRI AUG 23 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM 5 W GOODLAND KS WIND DAMAGE
08/23/02 SHERMAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
TRACTOR TRAILER PICKED
UP AND BLOWN OFF I-70.
0501 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0504 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0506 PM GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0515 PM 8 W WINONA KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY COOPERATIVE
OBSERVER.
0525 PM WINONA KS .88 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0544 PM 5 E WALLACE KS .88 INCH HAIL
08/23/02 WALLACE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0610 PM 17 S ECKLEY CO .75 INCH HAIL
08/23/02 YUMA REPORTED BY PUBLIC.
0620 PM 17 NW GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 17 NW GOODLAND KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN
0620 PM 3 SW FLAGLER CO 75 MPH TSTM GUST
08/23/02 KIT CARSON REPORTED BY STORM
SPOTTER.
0629 PM RUSSELL SPGS KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0636 PM 7 S IDALIA CO .75 INCH HAIL
08/23/02 YUMA
0654 PM 11 N BETHUNE CO WIND DAMAGE
08/23/02 KIT CARSON CENTER-PIVOT IRRIGATION
SYSTEM OVERTURNED BY
HIGH WINDS AND LARGE
TREE LIMBS DOWNED
0705 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0705 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0712 PM 7 N RULETON KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0720 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0730 PM 17 N BURLINGTON CO FLOOD
08/23/02 KIT CARSON 3.50 INCHES OF RAIN
FELL WITHIN 30 MINUTES
RESULTED IN WASHED OUT
ROADS. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0730 PM 7 SSE GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0730 PM 17 N BURLINGTON CO .75 INCH HAIL
08/23/02 KIT CARSON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0830 PM GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0912 PM 5 S MINGO KS .88 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0920 PM 5 S MINGO KS 60 MPH TSTM GUST
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0925 PM COLBY KS .75 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1145 PM LEOTI KS 1 INCH HAIL
08/23/02 WICHITA REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Aug 24, 12:11 AM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1210 PM MDT SAT AUG 24 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM 5 W GOODLAND KS WIND DAMAGE
08/23/02 SHERMAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
TRACTOR TRAILER PICKED
UP AND BLOWN OFF I-70.
0501 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0504 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0506 PM GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0515 PM 8 W WINONA KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY COOPERATIVE
OBSERVER.
0525 PM WINONA KS .88 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0544 PM 5 E WALLACE KS .88 INCH HAIL
08/23/02 WALLACE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0610 PM 17 S ECKLEY CO .75 INCH HAIL
08/23/02 YUMA REPORTED BY PUBLIC.
0620 PM 17 NW GOODLAND KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN
0620 PM 3 SW FLAGLER CO 75 MPH TSTM GUST
08/23/02 KIT CARSON REPORTED BY STORM
SPOTTER.
0629 PM RUSSELL SPGS KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0636 PM 7 S IDALIA CO .75 INCH HAIL
08/23/02 YUMA
0654 PM 11 N BETHUNE CO WIND DAMAGE
08/23/02 KIT CARSON CENTER-PIVOT IRRIGATION
SYSTEM OVERTURNED BY
HIGH WINDS AND LARGE
TREE LIMBS DOWNED
0705 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0705 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0712 PM 7 N RULETON KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0720 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0730 PM 17 N BURLINGTON CO FLOOD
08/23/02 KIT CARSON 3.50 INCHES OF RAIN
FELL WITHIN 30 MINUTES
RESULTED IN WASHED OUT
ROADS. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0730 PM 7 SSE GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0730 PM 17 N BURLINGTON CO FLOOD
08/23/02 KIT CARSON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0730 PM 17 N BURLINGTON CO .75 INCH HAIL
08/23/02 KIT CARSON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0830 PM GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0912 PM 5 S MINGO KS .88 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0920 PM 5 S MINGO KS 60 MPH TSTM GUST
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0925 PM COLBY KS .75 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1145 PM LEOTI KS 1 INCH HAIL
08/23/02 WICHITA REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Aug 24, 12:15 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1213 PM MDT SAT AUG 24 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM 5 W GOODLAND KS WIND DAMAGE
08/23/02 SHERMAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
TRACTOR TRAILER PICKED
UP AND BLOWN OFF I-70.
0501 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0504 PM GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0506 PM GOODLAND KS 1 INCH HAIL
08/23/02 SHERMAN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0515 PM 8 W WINONA KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY COOPERATIVE
OBSERVER.
0525 PM WINONA KS .88 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0544 PM 5 E WALLACE KS .88 INCH HAIL
08/23/02 WALLACE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0610 PM 17 S ECKLEY CO .75 INCH HAIL
08/23/02 YUMA REPORTED BY PUBLIC.
0620 PM 17 NW GOODLAND KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY STORM
SPOTTER.
0620 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN
0620 PM 3 SW FLAGLER CO 75 MPH TSTM GUST
08/23/02 KIT CARSON REPORTED BY STORM
SPOTTER.
0629 PM RUSSELL SPGS KS 1 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0636 PM 7 S IDALIA CO .75 INCH HAIL
08/23/02 YUMA
0654 PM 11 N BETHUNE CO WIND DAMAGE
08/23/02 KIT CARSON CENTER-PIVOT IRRIGATION
SYSTEM OVERTURNED BY
HIGH WINDS AND LARGE
TREE LIMBS DOWNED
0705 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0705 PM 4 SE RUSSELL SPGS KS 1.75 INCH HAIL
08/23/02 LOGAN REPORTED BY PUBLIC.
0712 PM 7 N RULETON KS 1.75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0720 PM 12 NW GOODLAND KS .75 INCH HAIL
08/23/02 SHERMAN REPORTED BY PUBLIC.
0730 PM 17 N BURLINGTON CO FLOOD
08/23/02 KIT CARSON 3.50 INCHES OF RAIN
FELL WITHIN 30 MINUTES
RESULTED IN WASHED OUT
ROADS. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0730 PM 7 SSE GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0730 PM 17 N BURLINGTON CO .75 INCH HAIL
08/23/02 KIT CARSON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0830 PM GOODLAND KS 60 MPH TSTM GUST
08/23/02 SHERMAN
0912 PM 5 S MINGO KS .88 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0920 PM 5 S MINGO KS 60 MPH TSTM GUST
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0925 PM COLBY KS .75 INCH HAIL
08/23/02 THOMAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1145 PM LEOTI KS 1 INCH HAIL
08/23/02 WICHITA REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Aug 24, 12:53 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1253 PM MDT SAT AUG 24 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1250 AM WILD HORSE CO 1 INCH HAIL
08/24/02 CHEYENNE REPORTED BY PUBLIC.Local storm report, Aug 24, 1:38 AM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
138 AM MDT SAT AUG 24 2002
TIME(MDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0136 AM 9 N KIT CARSON CO 1 INCH HAIL
08/24/02 CHEYENNE REPORTED BY PUBLIC.The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 6:19 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 56 min |
| Aug 23, 6:59 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| Aug 23, 7:14 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 61 min |
| Aug 23, 8:09 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 66 min |
| Aug 23, 8:16 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 59 min |
| Aug 23, 8:36 PM MDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Aug 23, 8:41 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 64 min |
| Aug 23, 9:35 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 55 min |
| Aug 23, 9:44 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 46 min |
| Aug 23, 10:30 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 30 min |
| Aug 23, 11:16 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 44 min |
| Aug 23, 11:59 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.